# SDR CALA2014031990613

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 56,009 hours, 14,389 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MSG ON DESCENT.
